# SDR ASOA2013021403012

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 20,409 hours, 14,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Malfunctioned
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR BINDING A QUARTER OF THE WAY OPEN.  DOOR WORKED FINE. CAN NOT OPEN DOOR REST OF THE WAY.  R & R PAX DOOR ASSIST MOTOR IAW AMM 52-11-08.  OPS CHECKED GOOD.
